Publications of Lawrence Ein

Lawrence Ein, Robert Lazarsfeld and Yusuf Mustopa.  Stability of syzygy bundles on an algebraic surface.  Math. Res. Lett., 20(1):73--80, 2013. MR3126723
R. Lazarsfeld L. Ein and D. Erman.  Asymptotic of random betti tables.  Crelle Journal, , 2013.
R. Lazarsfeld L. Ein and Y. Mustopa.  Stablity of syzygy bundels on an algebraic surfaces.  Math Research Letters, , 2013.
Lawrence Ein and Mihnea Popa.  Extension of sections via adjoint ideals.  Math. Ann., 352(2):373--408, 2012. MR2874961
Lawrence Ein and Robert Lazarsfeld.  Asymptotic syzygies of algebraic varieties.  Invent. Math., 190(3):603--646, 2012. MR2995182
L. Ein and R. lazarsfeld.  Asymptotic syzygies of algebrai varieties.  Inventiones Math, , 2012. We establish a frame work to study asymptotic syzygies of algebraic vafrieties. 
Tommaso de Fernex, Lawrence Ein and Mircea Mustaţă.  Log canonical thresholds on varieties with bounded singularities.  In Classification of algebraic varieties, pages 221--257.  Eur. Math. Soc., Zürich, 2011. MR2779474
Olivier Debarre, Lawrence Ein, Robert Lazarsfeld and Claire Voisin.  Pseudoeffective and nef classes on abelian varieties.  Compos. Math., 147(6):1793--1818, 2011. MR2862063
Tommaso de Fernex, Lawrence Ein and Mircea Mustaţă.  Shokurov's ACC conjecture for log canonical thresholds on smooth varieties.  Duke Math. J., 152(1):93--114, 2010. MR2643057
Tommaso de Fernex and Lawrence Ein.  A vanishing theorem for log canonical pairs.  Amer. J. Math., 132(5):1205--1221, 2010. MR2732344
R. Lazarsfeld O. Debarre, L. Ein and C. Voisin.  Pseudoeffective and nef classes on abelian varieties.  We find a counter example to a question of Groethendicek about nef classes.  2010, Compositio Math.
L. Ein T. deFernex, and M. Mustata.  Log canonical thresholds on varieties with bounded singularities.  In Classification of algebraic varieties at schiermonnikoog, pages 38.  2010.
Lawrence Ein and Mircea Mustaţă.  Generically finite morphisms and formal neighborhoods of arcs.  Geom. Dedicata, 139:331--335, 2009. MR2481855
Lawrence Ein and Mircea Mustaţă.  Jet schemes and singularities.  In Algebraic geometry---Seattle 2005. Part 2, pages 505--546.  Amer. Math. Soc., Providence, RI, 2009. MR2483946
Lawrence Ein, Robert Lazarsfeld, Mircea Mustaţă, Michael Nakamaye and Mihnea Popa.  Restricted volumes and base loci of linear series.  Amer. J. Math., 131(3):607--651, 2009. MR2530849
L. Ein and Mustata M.  Log canonical thresholds on smooth varieties: the ascending condtions.  8 pages.  2009.
T. deFernex and L. Ein.  A vanishing theorem for log canonical pairs.  American J. of Math, 132:1205-1221, 2009.
L. Ein, R. Lazarsfels, M. Mustata, M. Nakaymaye and M. Popa.  Restricted volumes and base loci of linear series.  American J. of Math, 36, 2009.
Tommaso de Fernex, Lawrence Ein and Shihoko Ishii.  Divisorial valuations via arcs.  Publ. Res. Inst. Math. Sci., 44(2):425--448, 2008. MR2426354
Lawrence Ein and Mihnea Popa.  Global division of cohomology classes via injectivity.  Michigan Math. J., 57:249--259, 2008. MR2492451
Lawrence Ein and Mihnea Popa.  Global divison of cohomology classes via injectivity.  Michigan Journal , 57:249-257, 2008. Michigan Journal. 
L. ein and M. Mustata.  Jet schemes and singularities.  to appear in the proceeding of the Seattle conference (41 pages).  2008.
Lawrence Ein and Mircea Mustaţă.  Invariants of singularities of pairs.  In International Congress of Mathematicians. Vol. II, pages 583--602.  Eur. Math. Soc., Zürich, 2006. MR2275611
Lawrence Ein, Robert Lazarsfeld, Mircea Mustaţă, Michael Nakamaye and Mihnea Popa.  Asymptotic invariants of base loci.  Ann. Inst. Fourier (Grenoble), 56(6):1701--1734, 2006. MR2282673
L. Ein, R. Lazarsfeld, M. Mustaţǎ, M. Nakamaye and M. Popa.  Asymptotic invariants of line bundles.  Pure Appl. Math. Q., 1(2, part 1):379--403, 2005. MR2194730
Tommaso de Fernex, Lawrence Ein and Mircea Mustaţă.  Multiplicities and log canonical threshold.  J. Algebraic Geom., 13(3):603--615, 2004. MR2047683
Lawrence Ein, Robert Lazarsfeld, Karen E. Smith and Dror Varolin.  Jumping coefficients of multiplier ideals.  Duke Math. J., 123(3):469--506, 2004. MR2068967
Lawrence Ein, Robert Lazarsfeld and Mircea Mustaţǎ.  Contact loci in arc spaces.  Compos. Math., 140(5):1229--1244, 2004. MR2081163
Lawrence Ein and Mircea Mustaţǎ.  Inversion of adjunction for local complete intersection varieties.  Amer. J. Math., 126(6):1355--1365, 2004. MR2102399
Lawrence Ein, Tommaso deFernex and Mircea Mustata.  Bounds on logcanonical threshods with applications to birational rigidity.  Math. Research Letters, 10:1--18, 2004.
Lawrence Ein, Tommaso deFernex and Mircea Miustata.  Multiplicities and logcanonical threshold.  Journal of Algebraic Geometry, 13:603--615, 2004.
Lawrence Ein, Robert Lazarsfeld and Karen E. Smith.  Uniform approximation of Abhyankar valuation ideals in smooth function fields.  Amer. J. Math., 125(2):409--440, 2003. MR1963690
Tommaso de Fernex, Lawrence Ein and Mircea Mustaţă.  Bounds for log canonical thresholds with applications to birational rigidity.  Math. Res. Lett., 10(2-3):219--236, 2003. MR1981899
Lawrence Ein, Mircea Mustaţă and Takehiko Yasuda.  Jet schemes, log discrepancies and inversion of adjunction.  Invent. Math., 153(3):519--535, 2003. MR2000468
Lawrence Ein and T. Yasuda.  Jet schemes, log descepancies and inversion of adjunction.  Inventiones Math, 153:519--535, 2003.
Tommaso de Fernex and Lawrence Ein.  Resolution of indeterminacy of pairs.  In Algebraic geometry, pages 165--177.  de Gruyter, Berlin, 2002. MR1954063
Lawrence Ein, Robert Lazarsfeld and Karen E. Smith.  Uniform bounds and symbolic powers on smooth varieties.  Invent. Math., 144(2):241--252, 2001. MR1826369
Steven Dale Cutkosky, Lawrence Ein and Robert Lazarsfeld.  Positivity and complexity of ideal sheaves.  Math. Ann., 321(2):213--234, 2001. MR1866486
Lawrence Ein, Bo Ilic and Robert Lazarsfeld.  A remark on projective embeddings of varieties with non-negative cotangent bundles.  In Complex analysis and algebraic geometry, pages 165--171.  de Gruyter, Berlin, 2000. MR1760877
Jean-Pierre Demailly, Lawrence Ein and Robert Lazarsfeld.  A subadditivity property of multiplier ideals.  Michigan Math. J., 48:137--156, 2000. MR1786484
Lawrence Ein.  Dedication [to Robin Hartshorne on his 60th birthday].  Comm. Algebra, 28(12):ix, 2000. MR1808584
Lawrence Ein.  Linear systems with removable base loci.  Comm. Algebra, 28(12):5931--5934, 2000. MR1808612
Lawrence Ein and Robert Lazarsfeld.  A geometric effective Nullstellensatz.  Invent. Math., 137(2):427--448, 1999. MR1705839
Lawrence Ein and Robert Lazarsfeld.  Singularities of theta divisors and the birational geometry of irregular varieties.  J. Amer. Math. Soc., 10(1):243--258, 1997. MR1396893
Ron Donagi, Lawrence Ein and Robert Lazarsfeld.  Nilpotent cones and sheaves on $K3$ surfaces.  In Birational algebraic geometry (Baltimore, MD, 1996), pages 51--61.  Amer. Math. Soc., Providence, RI, 1997. MR1462924
Lawrence Ein.  Multiplier ideals, vanishing theorems and applications.  In Algebraic geometry---Santa Cruz 1995, pages 203--219.  Amer. Math. Soc., Providence, RI, 1997. MR1492524
Lawrence Ein, Robert Lazarsfeld and Michael Nakamaye.  Zero-estimates, intersection theory, and a theorem of Demailly.  In Higher-dimensional complex varieties (Trento, 1994), pages 183--207.  de Gruyter, Berlin, 1996. MR1463179
Lawrence Ein, Robert Lazarsfeld and Vladimir Maşek.  Global generation of linear series on terminal threefolds.  Internat. J. Math., 6(1):1--18, 1995. MR1307300
Lawrence Ein, Oliver Küchle and Robert Lazarsfeld.  Local positivity of ample line bundles.  J. Differential Geom., 42(2):193--219, 1995. MR1366545
Lawrence Ein.  Adjoint linear systems.  In Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), pages 87--95.  Cambridge Univ. Press, Cambridge, 1995. MR1397060
Lawrence Ein and Robert Lazarsfeld.  Syzygies and Koszul cohomology of smooth projective varieties of arbitrary dimension.  Invent. Math., 111(1):51--67, 1993. MR1193597
Wolfram Decker, Lawrence Ein and Frank-Olaf Schreyer.  Construction of surfaces in ${\bf P}_ 4$.  J. Algebraic Geom., 2(2):185--237, 1993. MR1203684
Lawrence Ein and Robert Lazarsfeld.  Global generation of pluricanonical and adjoint linear series on smooth projective threefolds.  J. Amer. Math. Soc., 6(4):875--903, 1993. MR1207013
L. Ein.  On the cohomology of projectively Cohen-Macaulay determinantal subvarieties of ${\bf P}^ n$.  In Geometry of complex projective varieties (Cetraro, 1990), pages 143--152.  Mediterranean, Rende, 1993. MR1225592
Lawrence Ein and Robert Lazarsfeld.  Seshadri constants on smooth surfaces.  Astérisque, 218:177--186, 1993. MR1265313
Lawrence Ein and Robert Lazarsfeld.  Stability and restrictions of Picard bundles, with an application to the normal bundles of elliptic curves.  In Complex projective geometry (Trieste, 1989/Bergen, 1989), pages 149--156.  Cambridge Univ. Press, Cambridge, 1992. MR1201380
Aaron Bertram, Lawrence Ein and Robert Lazarsfeld.  Vanishing theorems, a theorem of Severi, and the equations defining projective varieties.  J. Amer. Math. Soc., 4(3):587--602, 1991. MR1092845
Lawrence Ein.  Subvarieties of generic complete intersections. II.  Math. Ann., 289(3):465--471, 1991. MR1096182
Lawrence Ein.  Normal sheaves of linear systems on curves.  In Algebraic geometry: Sundance 1988, pages 9--18.  Amer. Math. Soc., Providence, RI, 1991. MR1108629
Aaron Bertram, Lawrence Ein and Robert Lazarsfeld.  Surjectivity of Gaussian maps for line bundles of large degree on curves.  In Algebraic geometry (Chicago, IL, 1989), pages 15--25.  Springer, Berlin, 1991. MR1181203
Lawrence Ein and Nicholas Shepherd-Barron.  Some special Cremona transformations.  Amer. J. Math., 111(5):783--800, 1989. MR1020829
Lawrence Ein, David Eisenbud and Sheldon Katz.  Varieties cut out by quadrics: scheme-theoretic versus homogeneous generation of ideals.  In Algebraic geometry (Sundance, UT, 1986), pages 51--70.  Springer, Berlin, 1988. MR951640
Lawrence Ein.  Vanishing theorems for varieties of low codimension.  In Algebraic geometry (Sundance, UT, 1986), pages 71--75.  Springer, Berlin, 1988. MR951641
Lawrence Ein.  Subvarieties of generic complete intersections.  Invent. Math., 94(1):163--169, 1988. MR958594
Lawrence Ein.  Generalized null correlation bundles.  Nagoya Math. J., 111:13--24, 1988. MR961214
Lawrence Ein.  A remark on the syzygies of the generic canonical curves.  J. Differential Geom., 26(2):361--365, 1987. MR906397
Lawrence Ein.  The irreducibility of the Hilbert scheme of smooth space curves.  In Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), pages 83--87.  Amer. Math. Soc., Providence, RI, 1987. MR927951
Lawrence Ein.  Varieties with small dual varieties. I.  Invent. Math., 86(1):63--74, 1986. MR853445
Lawrence Ein.  Hilbert scheme of smooth space curves.  Ann. Sci. École Norm. Sup. (4), 19(4):469--478, 1986. MR875083
Lawrence Ein.  An analogue of Max Noether's theorem.  Duke Math. J., 52(3):689--706, 1985. MR808098
Lawrence Ein.  Varieties with small dual varieties. II.  Duke Math. J., 52(4):895--907, 1985. MR816391
Lawrence Ein.  Nondegenerate surfaces of degree $n+3$ in ${\bf P}_{{\bf C}}^{n}$.  J. Reine Angew. Math., 351:1--11, 1984. MR749673
L. Ein and I. Sols.  Stable vector bundles on quadric hypersurfaces.  Nagoya Math. J., 96:11--22, 1984. MR771064
Lawrence Ein.  Rank $2$ vector bundles on projective spaces.  In The curves seminar at Queen's, Vol. III (Kingston, Ont., 1983), pages Exp. No. N, 6.  Queen's Univ., Kingston, ON, 1984. MR783105
Lawrence Ein.  Surfaces with hyperelliptic hyperplane section.  Duke Math. J., 50(3):685--694, 1983. MR714824
Lawrence Ein, Robin Hartshorne and Hans Vogelaar.  Restriction theorems for stable rank $3$ vector bundles on ${\bf P}^{n}$.  Math. Ann., 259(4):541--569, 1982. MR660047
Lawrence Ein.  Some stable vector bundles on ${\bf P}^{4}$ and ${\bf P}^{5}$.  J. Reine Angew. Math., 337:142--153, 1982. MR676047
Lawrence Ein.  The ramification divisors for branched coverings of ${\bf P}^{n}_{k}$.  Math. Ann., 261(4):483--485, 1982. MR682661
Lawrence M. H. Ein, David Ross Richman, Daniel J. Kleitman, James Shearer and Dean Sturtevant.  Some results on systems of finite sets that satisfy a certain intersection condition.  Stud. Appl. Math., 65(3):269--274, 1981. MR674937
Lawrence Ein.  Stable vector bundles on projective spaces in ${\rm char}$ $p>0$.  Math. Ann., 254(1):53--72, 1980. MR597836
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications